# SDR 2006UALA00250

- Difficulty date: February 9, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 50,954 hours, 27,348 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Water Serv Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN AREA OF WATER SERVICE PANEL.  DENT SPECIFIC MEASUREMENTS ARE ACTUALLY 5.5 X 4.0 X .25 INCH DEPTH.  INSTALLED REPAIR REF SRM 53-00-01 REPAIR XIX.
